Linear theory for a mixed operator with Neumann conditions

Serena Dipierro, Edoardo Proietti Lippi, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)
30 Downloads (Pure)


We consider here a new type of mixed local and nonlocal equation under suitable Neumann conditions. We discuss the spectral properties associated to a weighted eigenvalue problem and present a global bound for subsolutions. The Neumann condition that we take into account comprises, as a particular case, the one that has been recently introduced in (Rev. Mat. Iberoam. 33(2) (2017), 377-416). Also, the results that we present here find a natural application to a logistic equation motivated by biological problems that has been recently considered in (Dipierro, Proietti Lippi and Valdinoci (2021)).

Original languageEnglish
Pages (from-to)571-594
Number of pages24
JournalAsymptotic Analysis
Issue number4
Publication statusPublished - 2022


Dive into the research topics of 'Linear theory for a mixed operator with Neumann conditions'. Together they form a unique fingerprint.

Cite this